Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Having discomfort during fingering or intercourse, no lubrication during sex. What is the reason?

Hi, whenever my bf and I are having sex I am usually really turned on however I tend to not be too lubricated..I become lubricated then I begin to get dry, I have no STD s nore does my partner what can be a cause of this? Secondly when he penetrates, penis or fingers, I get discomfort and a sudden urge to throw up or defecate.. what is tge reason for this
Asked On : Wed, 27 Feb 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Hello siancwilliams.sw
Welcome to HCM

If you are not getting proper lubrication then try to indulge in more and more foreplay, it will increase your lubrication.

Secondly you can used aqueous based lubricants during intercourse.

During penetration penis or finger enters vagina then it also caused indirect pressure on colon which may reflect as urge to defecate. So be assured this is not abnormal.
Hope I cleared your doubt.
Take Care
Answered: Wed, 27 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor